# SDR SIMA20230125006

- Difficulty date: January 25, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N201NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000461
- Aircraft time: 20,580 hours, 13,203 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 17152666801
- Condition: Inoperative
- Location: Aft Cabin
- Component: Installation, P
- Component part number: 17152666801
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT LIGHT INOP AFT CABIN/ RH AFT LAST EMERGENCY LIGHT STRIP DISCOLORED-C/A-COMPLETE:RAR AFT CABIN/ RH AFT LAST EMERGENCY LIGHT STRIP IAW EMB 175 AMM 33-50-21
